Total and Edge Domination on Anti Fuzzy Line Graph

P. Kousalya, C. Radhika, N. Sathya


In this paper, the total dominating set, edge dominating set and domination number (TDN & EDN) for anti fuzzy line graph is computed by maxima method algorithm (MMA). This calculation is executed using strong adjacency matrix of anti fuzzy graphs and its line graphs


Total Domination Number (TDN); Edge Domination Number (EDN); Maxima Method Algorithm (MMA); Strong Anti Fuzzy Graph (SAFG); Anti Fuzzy Line Graph (AFLG)

Full Text:



L.A.Zadeh, Fuzzy Sets. Inform. Control.8(1965) 338-3.

A. Rosenfeld, Fuzzy Graphs. In: Zadeh, L.A., Fu, K.S., Shimura, M (Eds.), “Fuzzy Sets and their Applications”, Academic Press, New York, (1975). https : // doi . org / 10 . 1016 / B978- 0 -12-775260-0.50008-6.

Bhutani, K.R. “On Automorphism of Fuzzy Graphs”, Pattern Recognition Letter 9 : 159- 162,1989. https: // (89) 90049-4.

Muhammad Akram, “Anti Fuzzy Structures on Graphs”, Middle East Journal of Scientific Research, Vol.1 11(12), (2012), pp.1641-1648. DOI:10.5829/idosi.mejsr.2012.11.12.131012.

Seethalakshmi.R., and Gnanajothi. R.B., “Operations on Anti Fuzzy Graphs”, Mathematical Sciences International Research Journal, Vol 5, Issue 2 (2016), pp.210-214.

Mordeson, J.N. and P.S. Nair, Fuzzy Graphs and Fuzzy Hypergraphs Physica Verlag, Heidelberg 1998:

J.N.Mordeson, “Fuzzy Line Graphs”, Pattern Recognition Letters, Volume 14, 1993, 381-384.

Toto Nusantara, Desi Rahmadani, Amianto, Yuliana Trisanti and Abdhullah Bin Gani, “Anti Fuzzy Line Graphs”, Journal of Physics: Conference series, 1783 (2021). DOI: 10.1088/1742-6596/1783/1/012097.

Somadsundaram. A., and Somadsundaram. S., “Domination in fuzzy graphs”, Pattern Recognit. Let.,19(9)(1998),pp.787-791. 1016/S0167-8655(98)00064-6.

Muthuraj. R., and Sasireka. A., “On Anti fuzzy graphs”, Advances in Fuzzy Mathematics, Vol. 12, No.5 (2017), pp. 1123 - 1135.

Muthuraj. R., and Sasireka. A., “Domination on Anti Fuzzy Graph”, international journal of Mathematical Archive, Vol.9, No. 5, 2018, pp. 82-92.

Muthuraj. R.,and Sasireka. A., “Total domination on anti fuzzy graph”, NTMSCI 6, No. 4, 28-39, 2018.

Muthuraj. R.,and Sasireka. A.,”An Algorithm of Edge Domination Number on Anti Fuzzy Graph”, Journal of Algebraic Statistics, Volume 13,No.2,2022,pp.121-25. 78 3/j as.v13 i2.145.

Kousalya.P., Dr.Ganesan.V., and Tharani thiraviya.S., “Evaluation of Characteristics of Anti fuzzy graph”, American International Journal of Research in Science, Technology, Engineering and Mathematics, Vol 1 Iss. 24,pp.22-25.

Kousalya.P., Ganesan.V., and Anitha.L., “Anti Fuzzy Line Graph of Complementary Anti Fuzzy Graph” IJAAR,2022,Vol.9,Iss.3.

Sathya Seelan.N., Kousalya.P., Ganesan.V., “Nordhaus-gaddum inequalities for anti fuzzy graph”, Kongunadu Research Journal, 2022, Vol 9, Iss 1, pp.22-26.

Kousalya.P., Ganesan.V., and Sathya Seelan.N., “Degree Boundaries and Model of Coin Splitting System in Anti Fuzzy Graph”, Advances and Applications in Mathematical Sciences, 2022, Vol.21, Iss.3, pp. 1197-1208.



  • There are currently no refbacks.

Copyright (c) 2023 P. Kousalya, C. Radhika, N. Sathya

ISSN 2233 -1859

Digital Object Identifier DOI: 10.21533/scjournal

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License